Applying the Pfaffianization procedure to the two-dimensional Leznov lattice

J. X. Zhao*, X. B. Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

6 Citations (Scopus)


We derive Wronskian and Grammian determinant solutions for the two-dimensional Leznov lattice and provide a Pfaffianized version of this Leznov lattice using Hirota and Ohta's Pfaffianization procedure. We give the Gramm-type Pfaffian solution for the Pfaffianized system explicitly.

Original languageEnglish
Pages (from-to)1288-1295
Number of pages8
JournalTheoretical and Mathematical Physics
Issue number3
Publication statusPublished - Sept 2005

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

User-Defined Keywords

  • Grammian
  • Leznov lattice
  • Pfaffianization
  • Soliton solutions
  • Wronskian


Dive into the research topics of 'Applying the Pfaffianization procedure to the two-dimensional Leznov lattice'. Together they form a unique fingerprint.

Cite this